MathSciNet Relay Station
MathSciNet bibliographic data
MR2280775 (2007i:47056) 47G10 (44A12)
Gressman, Philip T. $L\sp p$-improving properties of X-ray like transforms. Math. Res. Lett. 13 (2006), no. 5-6, 787–803.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement